Mathematische Annalen

, Volume 280, Issue 1, pp 85–104 | Cite as

On the classification of topological 4-manifolds with finite fundamental group

  • Ian Hambleton
  • Matthias Kreck
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baues, H.: Obstruction theory: on homotopy classification of maps. Lecture Notes in Mathematics, Vol. 628, Berlin Heidelberg New York: Springer 1977Google Scholar
  2. 2.
    Dolgachev, I.: Algebraic surfaces withp g=q=0. In: Algebraic surfaces. Napoli: Liguori 1981Google Scholar
  3. 3.
    Donaldson, S.: The orientation of Yang-Mills moduli spaces and 4-manifold topology. J. Differ. Geom. (to appear)Google Scholar
  4. 4.
    Donaldson, S.: Irrationality and theh-cobordism conjecture. J. Differ. Geom.26, 141–168 (1987)Google Scholar
  5. 5.
    Donaldson, S.: Gauge theory and smooth structures on 4-manifolds. Geometry and topology, Proc. Conf. Athens/Ga, 1985, Lect. Notes Pure Appl. Math. 105Google Scholar
  6. 6.
    Freedman, M.: The topology of 4-manifolds. J. Differ. Geom.17, 357–453 (1982)Google Scholar
  7. 7.
    Freedman, M.: The disk theorem for four-dimensional manifolds. Proc. Int. Conf., Warsaw, 647–663 (1983)Google Scholar
  8. 8.
    Hambleton, I., Riehm, C.R.: Splitting of Hermitian forms over group rings. Invent. Math.45, 19–33 (1978)Google Scholar
  9. 9.
    Hambleton, I., Milgram, R.J., Taylor, L., Williams, B.: Surgery with finite fundamental group. Proc. Lond. Math. Soc. (to appear)Google Scholar
  10. 10.
    Jacobowitz, R.: Hermitian forms over local rings. Am. J. Math.84, 441–465 (1962)Google Scholar
  11. 11.
    Kreck, M.: Surgery and duality. Wiesbaden: Vieweg (to appear)Google Scholar
  12. 12.
    MacLane, S.: Cohomology theory of Abelian groups. Proc. Int. Math. Congr.2, 8–14 (1950)Google Scholar
  13. 13.
    MacLane, S., Whitehead, J.H.C.: On the 3-type of a complex. Proc. Nat. Acad. Sci.36, 41–48 (1950)Google Scholar
  14. 14.
    Morales, J.F.: Integral bilinear forms with a group action. J. Algebra98, 470–484 (1986)Google Scholar
  15. 15.
    Plotnick, S.P.: Equvariant intersection forms, knots inS 4, and rotations in 2-spheres. Preprint 1985Google Scholar
  16. 16.
    Quebbemann, H.G.: Zur Klassifikation unimodularer Gitter mit Isometrie von Primzahlordnung. J. Reine angew. Math.326, 158–170 (1981)Google Scholar
  17. 17.
    Roiter, A.V.: On integral representations belonging to one genus. Izv. Akad. Nauk SSSR Ser. Mat.30, 1315–1324 (1966)Google Scholar
  18. 18.
    Shimura, G.: Arithmetic of Unitary groups. Ann. Math.79, 369–409 (1964)Google Scholar
  19. 19.
    Swan, R.: Periodic resolutions for finite groups. Ann. Math.72, 267–291 (1960)Google Scholar
  20. 20.
    Wall, C.T.C.: Poincaré complexes. I. Ann. Math.86, 213–245 (1967)Google Scholar
  21. 21.
    Wall, C.T.C.: Surgery on compact manifolds. London, New York: Academic Press 1970Google Scholar
  22. 22.
    Wall, C.T.C.: On the classification of Hermitian forms, I. Rings of algebraic integers. Compos. Math.22, 425–451 (1970)Google Scholar
  23. 23.
    Wall, C.T.C.: Norms of units in group rings. Proc. Lond. Math. Soc.29, 593–632 (1974)Google Scholar
  24. 24.
    Wall, C.T.C.: Periodic projective resolutions. Proc. Lond. Math. Soc.39, 509–553 (1979)Google Scholar
  25. 25.
    Whitehead, J.H.C.: Algebraic homotopy theory. Proc. Int. Math. Congr.2, 354–357 (1950)Google Scholar
  26. 26.
    Wolf, J.A.: Spaces of constant curvature, 3rd ed. Boston: Publish or Perish (1974)Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Ian Hambleton
    • 1
  • Matthias Kreck
    • 2
  1. 1.Department of Mathematics Mc Master UniversityHamiltonCanada
  2. 2.Fachbereich Mathematik, UniversitätMainzFederal Republic of Germany

Personalised recommendations